Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

DJ_Paul

Veteran Member
  • Posts

    75
  • Joined

  • Last visited

Everything posted by DJ_Paul

  1. What the hell? Your family sounds like some real assholes (no offense). I would probably snap on somebody if they ever said anything negative about my acne. Yeah I'm the defensive type.
  2. I recently read that 85 percent of Accutane users clear up, but 25 percent have a relapse. Anyways, I finished in Jan '07. I started my second course two weeks ago. YES, get another round of accutane if you can. GOOD LUCK!!!
  3. I'm a little skeptical about taking the Vitamin E now because I've gotten a couple nose bleeds already.
  4. I am on my second course of Accutane, and was wondering if I could add these to my "diet". I bought: Zinc, 50 mg (Zinc Gluconate) Vitamin E 400 I.U. Vitcamin C - 500 mg Would anybody advise against taking any of these? I was also thinking about taking Alpha lipoic acid as well. Oh and I'm already taking Fish oil 3 times a day (100 mg/day).
  5. I am on my second course of Accutane, and was wondering if I could add these to my "diet". I bought: Zinc, 50 mg (Zinc Gluconate) Vitamin E 400 I.U. Vitcamin C - 500 mg Would anybody advise against taking any of these? I was also thinking about taking Alpha lipoic acid as well. Oh and I'm already taking Fish oil 3 times a day (100 mg/day).
  6. Is this ok to take while on accutane? I've heard that fish oil sometimes contains Vitamin A so I realize you should not be taking Vitamin A supplements while taking accutane. However, I've heard that omega 3's from cod liver oil is the stuff that actually has the Vitamin A in it. As far as the supplement facts listed on the bottle, it shows no signs of any Vitamin A. I apologize if this has been discussed before, but I've been wondering this for a while. Thank you!
  7. I am the same way. It's either my left cheek is broken out or my right. I dunno why either. I just finished with accutane in January. After 3 months the acne KIND of returned. I'm about to do a 2nd treatment. My acne is moderate. Never severe - never any cysts.
  8. Because you have mild acne, chances are antibiotics and/or topical creams WILL work for you.
  9. It takes it least 2-3 months to see any significant improvement. However, I finished my treatment in January '07 and the acne has returned. I had moderate, yet persistent acne and took 80 mg/day for 5 months.
  10. Sorry I didn't mean to put this in the Accutane logs thread.
  11. I was on 80 mg/day for 4 months - the first month I did 40 mg/day so I was on it for 5 months total. My acne is moderate/mild but yet persistent. I'm 23 years old. I had red marks left over from accutane, but I didn't have much of a breakout while on it and I stayed clear for until maybe 2-3 weeks ago when I got my first bump after finishing the treatment. And a couple days ago I got another bump on my cheek. My treatment ended up the first week of January. I'm tryin not to make a big deal
  12. Has anybody noticed this? Just wondering, I'm on month 2 right now (44 days) and I got a bump on my cheek today. Other than that, I've gotten only a few on my jawline, and a couple real small ones on my chin. I wouldn't call it an IB, but just wondering b/c the one on my cheek is kinda bothering me. Note: Month 1 - 40 mg/day Month 2 - 80 mg/day
  13. Well - I know while on Accutane you are not supposed to take additional Vitamin A from supplements such as multi-vitamins. Also, "Tazorac is a vitamin A derivative and is also known as a topical retinoid." So I would suggest not using the Tazorac anymore at the very least.
  14. I'm not sure if the medicine is "more effective" in the AM or PM. I do know that the drug is supposed to be absorbed better with fatty foods. I am 43 days into my treatment. First month I was on 20 mg twice a day (40 mg/day). Second month 40 mg twice a day (80 mg/day). I've had the occasional bump here and there but no real IB. I'm not sure, but I think it's because I have not been stressing myself out about the acne. I haven't really been worried about the IB. Sometimes I think some of
  15. How long did your doctor think it would take on such a low dosage?
  16. I've been on accutane for 43 days so far and I haven't been moisturizing my face. I don't go out in the sun often at all so I'm not concerned about that. I was just wondering if most people's faces get really dry/peeling while being on Accutane. First month I was on 40 mg a day and the second month I've been on 80 mg. My face hasn't really been too dry except slightly when I get out of the shower. Should I start moisturizing it? I haven't really had an IB so I just dont want to change any
  17. But today they aren't really feeling too chapped? Hmm..
  18. Whats up Beth? Today was the first day I started to feel chapped & we started the same night. Just wondering if you did too? I'm on 40 mg/day.
  19. As far as starting a new accutane log, you just gotta make a new thread and keep us posted with how things are going. I just started my accutane journey on Thursday. I thought about going out and drinking this weekend & starting on Sunday but I decided I might as well just get it over with. Just go with the decision you feel comfortable with doing. If you aren't that big of a drinker to begin with, I would suggest just starting your medication ASAP. On your 21st birthday I'm sure you
  20. Yah I just took my first pill!! I was on tazorac before this so I'm thinking that may help with the IB since tazorac makes you break out at first too.
×